# SDR ASAA201904028824

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,992 hours, 11,985 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003720
- Condition: Failed
- Location: Nr Generator
- Part time: 40,136 hours, 17,148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 DRIVE LIGHT ILLUMINATED IN FLIGHT. DISCONNECTED PER QRH. GROUNDED - YES. PERFORMED IDG UNSCHEDULED REMOVAL FOR CAUSE, REF  AMM 24-11-11. COMPLETED STEPS A.(1)(C)1-3 FOR CONTAMINATED OIL FILTER. ACCOMPLISHED OPERATION TEST IAW AMM 24-11-11. OPS CKS GOOD.
